I want to start tapering off Prednisone-can I do so?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

bdavis07
New Member


Date Joined Jan 2017
Total Posts : 3
   Posted 1/30/2017 5:17 PM (GMT -6)   
I've been on prednisone for two weeks at 30mg but it's not actually helping me and I don't like being on this drug anyway. I was wondering, can I start tapering now and if so, how slowly must I do so?? I'm only 18 so I really do not have any desire to be on this awful drug

(My set prescription was: 30mg for 4 weeks, 20mg for 4 weeks and then 10mg for 4 weeks, i want to discontinue my dose ASAP)

Kappa1911
New Member


Date Joined Apr 2017
Total Posts : 2
   Posted 4/21/2017 1:21 AM (GMT -6)   
No, follow the taper. The withdrawal side effects are terrible and can lead to death.
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, October 18, 2017 7:26 AM (GMT -6)
There are a total of 2,883,646 posts in 316,446 threads.
View Active Threads


Who's Online
This forum has 157539 registered members. Please welcome our newest member, sdfsdfdsfdf03.
373 Guest(s), 11 Registered Member(s) are currently online.  Details
RedLabel, bill2009, 07kr5, sdfsdfdsfdf03, luckylibra, Ron42661, dar2017, Terry's Cellar, sgagsa345454546, SharonZ, Mb244


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer